Show simple item record

dc.contributor.authorUrban, Roman ( Orcid Icon 0000-0001-8931-3342 )
dc.date.accessioned2021-01-08T18:21:17Z
dc.date.available2021-01-08T18:21:17Z
dc.date.issued2003-08-15
dc.identifier.citationUrban, R. (2003). Estimates for derivatives of the Green functions for the noncoercive differential operators on homogeneous manifolds of negative curvature, II. Electronic Journal of Differential Equations, 2003(86), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13094
dc.description.abstractWe consider the Green functions for second order non-coercive differential operators on homogeneous manifolds of negative curvature, being a semi-direct product of a nilpotent Lie group N and A = ℝ+. We obtain estimates for the mixed derivatives of the Green functions that complements a previous work by the same author [17].en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectGreen functionen_US
dc.subjectHomogeneous manifolds of negative curvatureen_US
dc.subjectNA groupsen_US
dc.subjectEvolutions on nilpotent Lie groupsen_US
dc.titleEstimates for derivatives of the Green functions for the noncoercive differential operators on homogeneous manifolds of negative curvature, IIen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record